# SDR P2EA01104

- Difficulty date: June 17, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N127NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND FUSELAGE STATION 817, BETWEEN STRINGER 26 AND 27 RT SKIN WITH DENT OUT OF LIMITS.  FUSELAGE SKIN REPAIR FROM BS 813 TO 824.5 BETWEEN STRINGER 26 AND 28RT DUE TO DENT IAW SRM 53-30-3, FIG 6.  (M)
